Doctor insights on:
Causes Of Red Rash On Right Side Stomach
What could be the cause of this rash on my stomach, sides, and breasts it's red, raised, and very itchy I just got over a virus could that cause it?
Examination: Without seeing this it is impossible to know. If you were on antibiotics or other medications it may be a systemic allergic reaction. Could also be a contact dermatitis due to detergent in clothing, etc. the other possibility is that this is part of a tick-borne infection, although those are seldom itchy. Have this looked at by a professional. Good luck. ...Read more
Rashes hi, i often have rashes on back, side, abdomen and sometimes face. Those rashes on the body are followed by marks that looks like a scratch with a nail and those on a face are just red and a bit swallowed spots. Rashes are very occasional. One doct
You : You should visit your primary care provider or an allergist to have allergy skin or blood testing done. In the meantime try benadryl, (diphenhydramine) if that works then you can be more confident that it is allergy related. Also consider new lotions, detergents or soaps that you may be using. Best of luck. ...Read more
Rash: Itchy red bumps could be anything- contact dermatitis , eczema, insect bites . Make sure it is not vesicular in nature (because you will need to see your doctor) and to take photos. Take some antihistamine. Apply steroid cream for the itch.Beware of impetigo , this will need to be treated with antibiotics ...Read more
I developed skin rashes-2 on stomach, 1 in the navel, 1 on neck, 1 below knee and seems it is spreading. It is red and looks like it has small skin peel off and it doesn't itch me. I don't take medicines which could cause it. How to cure it?
What could possibly cause sudden intense itching of palms of hands, feet, redness around mouth, and rash on back and stomach within 30 minutes?
Itchying and rash: This sounds like an allergy to something - perhaps you ate something that you have an allergy to. Have you taken a Bendaryl or called or seen a doctor? ...Read more
Hi...im experiencing itchy,scaly and painful palms for the past 2 days...i also have redness,unpainful rashes all over my abdomen...rashes at the back?
I am 34. I have a red rash on the sides of my stomach and back. It is linear and itchy. It feels dry, but not bumpy. What is it?
Stretch marks?: Aka striae= scarring on the skin with an off-color hue, caused by tearing of the skin, which over time may diminish, but will not disappear completely. Often associated with rapid growth/ weight changes. And may be influenced by hormonal changes associated with puberty, pregnancy, bodybuilding, hormone replacement therapy, cushing syndrome etc..I suggest consulting doc for eval. Good luck. ...Read more
Spotty red rash on lower stomach not ichy alittle painful started as 3 spots but spread in a few hours to both lower sides and stomach area?
See: See dermatologist for evaluation and to discuss treatment options. ...Read more
I got a red rash in 3 patches on my chest and stomach after a colonoscopy. What could have caused it? Should i be worried?
Unlikely: If it was related to the colonoscopy, it is because of a drug reaction but allergies to the typical sedation medications used is uncommon. I would recommend following up with your primary care physician to get these areas evaluated if still present. They can make a more accurate diagnosis by getting your history and examining you. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Prednisone dose and pregnancy and ra
- Probiotics ulcerative colitis
- Reglan insomnia
- Ask a doctor a question free online
- Phenazopyridine uses
- Red rash on morning or night chest symptoms
- Red sore on my groin symptoms
- Microwave vegan chocolate cake
- Talk to a dermatologist online